Reaction to Wellbutrin!!
Posted: Tue Mar 08, 2005 7:19 pm
Doc finally got around to my depression incase it was just because I wasn't sleeping and put me on Wellbutrin. By the third day I paced from 8am until 1pm practically non-stop until my back ached soooo bad I forced myself to lay down and finally passed out from exhastion. I was supposed to go up to 2 pills a day but there was no-way anyone was going to force another one of those things down my throat. When I went to see my Doc he told me I was the only one of ALL his RLS patients that has ever had a reaction to Wellbutrin! When I told him about how bad it aggrivated my legs he repeat his claim like I was lying or something. He put me on a generic brand of Celexa which doesn't aggrivate my legs too much, and something called Levocarb which is supposed to help my legs but I'm not noticing much of a difference. Since I know anti-depressants take up to a month to start working I will give them a chance. It also took him over two months to finally adopt a "pro-active" stance to my RLS! I also finally told him of my constant aching neck and shoulders but he didn't want to investigate because it could be do to the fact that I was having trouble sleeping again. What in hell does not sleeping have to do with chronic muscle aches. I didn't sleep for 35 years and it never gave me a neck ache why would now be different. I know I'm under stress from my conditions but this is different, its like something is slowly chewing through the muscles down my neck and into my back and shoulders. If he does't look into it on the next appointment(on my birthday no less) I'm going through the RLS support group to find me a new one. He is supposed to be one of the best Docs in town but now I'm beginning to wonder.